MathSciNet Relay Station
MathSciNet bibliographic data
MR492131 26A84 (35K99 60J99 82.60)
Ellis, Richard S.; Newman, Charles M. Necessary and sufficient conditions for the ${\rm GHS}$ inequality with applications to analysis and probability. Trans. Amer. Math. Soc. 237 (1978), 83–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement